# SDR UALA2013041802687

- Difficulty date: April 18, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 70,571 hours, 9,929 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941D
- Part serial: 0463
- Condition: Failed
- Location: Equip Cool
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING FAN FAILED, EICAS MESSAGE.  REPLACED EQUIPMENT COOLING FAN PER MM21-27-20, OPS NORMAL.
